# SDR SWAA2025022698892

- Difficulty date: February 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 40,829 hours, 19,124 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 TAILCONE FAIRING HAS PULLED FASTENERS ELONGATED HOLES<[01] REMOVED AND REPLACED #3 TAILCONE FAIRING IAW AMM 27-51-18
